# SDR SWAA2025090305461

- Difficulty date: August 17, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 29,556 hours, 14,757 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Out Of Limits
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FWD SUPPORT ROD ATTACH POINT ON I/B SUPPORT BEAM ASSY COMMON TO FWD BEARING WALLOWED OUT BEYOND LIMITS ON COMMON TO LT WING T/E PANEL 551GB.  REMOVED I/B FWD SUPPORT ROD ATTACH POINT ON I/B SUPPORT BEAM ASSY COMMON TO FWD BEARING IAW 51-40-02-0G-0.  INSTALLED I/B FWD SUPPORT ROD ATTACH POINT ON I/B SUPPORT BEAM ASSY COMMON TO FWD BEARING ON PANEL 551GB IAW 51-40-02-0G-0.
